MathSciNet Relay Station
MathSciNet bibliographic data
MR2343678 60J80 (22D25)
Jagers, Peter; Klebaner, Fima C.; Sagitov, Serik Markovian paths to extinction. Adv. in Appl. Probab. 39 (2007), no. 2, 569–587.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement